# SDR SWAA2017061214246

- Difficulty date: June 2, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 27,760 hours, 16,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FLOOR BOARD SPLICE STRAP CORRODED AT BS 887.  R&R STRAP PER SRM.
